Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Devarol?

my 8 months son can t sit alone for more than 1 minute and his doctor gave him devarol injection as a vit D and he told me that doesn t need to take vit D any more , i just want to know if there is any side effects for devarol?.. and the doctor also told me to give him osteocare as a calcuim and L-carnitine ... actually i don t know what exactly i should do... plz give me ur advice...
Fri, 17 Jun 2016
Report Abuse
Homeopath 's  Response
Hi,
Welcome to healthcaremagic,

I go through your question.

Your 8 months son will be able to sit defiinitely after taking some care. You should give soft support (like pillow) to him at surrounding whenever he sits.

There are no any side effects of Vitamin D, if it is given in proper dose. So, nothing to worry about vitamin D which is given to your son because vitamin D is helpful to make bones stronger.

After doing all these things I hope he will get well sooner. So, don’t worry and enjoy your motherhood and please share your experience about me on healthcaremagic.

Take Care,
Thank You.

From:- Dr. Prashant Shah
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My doctor gave me a prescription for Brisdelle.After reading the side effect warnings I am concerned about taking this medicine.I have been trying...